# SDR VTZA97350

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing Assy
- Part number: B31020
- Condition: Worn
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/PHL - FLT 6237 - DURING CLIMB AT 1225 HOURS ON 6-25-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DOOR BEARINGS AND LEVER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX3618.  (X)
